# SDR UIEA2017073101394

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,852 hours, 22,036 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734220
- Part serial: 201372
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT. APU WOULD NOT START AFTER LANDING.  REMOVED AND REPLACED APU ECU APU OPS CHECKED OK IAW AMM 49-61-05.
